# SDR ASMF200511009

- Difficulty date: November 23, 2005
- Submitted: November 25, 2005
- Operation: Air carrier
- Aircraft: N805AM
- Make and model: Boeing 757-2Q8
- Aircraft serial: 26272
- Aircraft time: 38,361 hours, 14,744 cycles
- Engine: Pwa PW2037
- Engine time: 7,665 hours, 3,477 cycles
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 784750A3
- Part serial: 921014
- Condition: Damaged
- Location: Lt Engine
- Part time: 6,829 hours, 895 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING LT ENGINE STARTING, THE PNEUMATIC STARTER FAILED. DURING MAINTENANCE REVISION WAS DETECTED THE PNEUMATIC STARTER WITH DAMAGE, SO IT WAS REPLACED IAW MM 80-11-01 AND OPERATIONAL TEST WAS PERFORMED IAW MM 71-00-01, ALL CORRECT.
